Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Consistent prostrate enlargement, on dutalfa. Advice for reduction of prostrate?

I have prostate enlargement for the last 3 years. The size which was 51cc in 2009 has come down to 40cc today and previod is 331cc and post void is 30cc now earlierprevoid 260cc and post void 26ccand I am on dutalfa at night what is your advice for reduction of prostate And my PSa is 1.74 now. Earlier it was 2.26 in 2011 Regards Venumohan 58 years My email I d YYYY@YYYY
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response


Symptoms are more important than prostate size.
If you do not strain to pass urine and frequency is acceptable, Pls continue on the same medicines.
There is no other medicine which will be More beneficial than the one you are taking...

Answered: Mon, 22 Oct 2012
I find this answer helpful
Pulmonologist Dr. Arnab Maji's  Response
Thanks for your query.
Your prostate size is decreased a bit on treatment with dutalfa. You should continue this treatment. Its absolutely unusual to get the normal prostate again before the onset of disease. Again your prostate size and symptoms are not to that extent to go for surgery. Do a regular follow up with USG KUBP to asssess the size of the prostate and pre and post-void residue at 3 monthly interval. If size increases and if it causes problem to you then you should go for trans-urthral resection of prostate (TURP). Right now you continue the treatment with dutalfa and regular radiological follow up.
Thank you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor